# SDR DHL2006746001

- Difficulty date: January 7, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: 65249652
- Condition: Ground Damage
- Location: Zone 600
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RT WING TIP AND OUTBOARD AILERON TRAILING EDGE STRUCK BY UPS TRUCK.  REMOVED RT WING TIP, PERFORMED HFEC INSPECTION IAW B727 AMM 5-51-61, HARD LANDING INSPECTION AND NDT MANUAL D6-48875.  INSTALLED NEW WING TIP, P/N 65-24965-2 IAW B727 SRM 57-40-10 AND 51-10-3, INSTALLED NEW OUTBOARD AILRON P/N 65-21766-2 IAW B727 MM 27-10-3 AND 27-10-41 PG 401-407.
